# SDR AALA20160301002

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 66,497 hours, 10,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1703663
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 32B SEAT IS INOPERATIVE.  INSTALLED NEW PIN AT CONNECTOR 32B IAW SWPM 20-42-01.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.  THE ACFT WAS NOT GNDED.
